# SDR REXA2022081500637

- Difficulty date: July 17, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333.0 CRACKED AT TOP CENTER BETWEEN STGR #0 AND STGR #1.  REPAIRED FS 333 FRAME STRINGER 0-1R IAW ENDEAVOR AIR EA CRJ953-15423 REV IR DATED 8/2/23
